# SDR 2024FA0000749

- Difficulty date: October 3, 2024
- Submitted: October 3, 2024
- Operation: General aviation
- Aircraft: N185PM
- Make and model: Cessna A185F
- Aircraft serial: 18503415
- Engine: Cont IO520D
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTED IN THE RT FRONT POSITION, FOUND BROKEN DURING OIL CHANGE.
